# SDR AR022851

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slot Door
- Part number: 57695832
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RT WING OUTBOARD SLOT DOOR WITH LEVEL 2 CORROSION AT L/E, REF CPCP 031 116R0551.  FABRICATED DOUBLER USING STAINLESS STEEL .040 301 1/2 HARD IAW EO NR 9503061 AND SRM 51-1-8.  (X)
